ITEM METADATA RECORD
Title: Orthogonal polynomials with asymptotically periodic recurrence coefficients
Authors: Geronimo, JS ×
Van Assche, Walter #
Issue Date: 1986
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of approximation theory vol:46 issue:3 pages:251-283
URI: 
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science